Lancaster EPrints

Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators

Dales, H.G. and Jarchow, H. (1994) Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3). pp. 465-473. ISSN 0305-0041

[img]
Preview
PDF (S0305004100072741a) - Published Version
Download (664Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, © 1994 Cambridge University Press.
    Subjects:
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 67613
    Deposited By: ep_importer_pure
    Deposited On: 20 Nov 2013 11:52
    Refereed?: Yes
    Published?: Published
    Last Modified: 20 Sep 2017 01:42
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/67613

    Actions (login required)

    View Item